MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK II; REVERSED SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK II; REVERSED SHOULDER PROSTHESIS
Model Number DIAMETER 36 mm CENTERED
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6) ) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The event was a revision surgery due to infection that occured approximately 6 years after the primary surgery.The primary surgery used the humelock ii reversed system.During the revision surgery, the surgeon explanted the 135/145 ø36/+3 humeral cup and the ø36 centered glenosphere.Then, he implanted a 135/145 ø36/+9 humeral cup and a ø36 eccentric glenosphere.

Brand Name
HUMELOCK II
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key12554126
Report Number3009532798-2021-00139
Device Sequence Number1295588
Product Code PHX
UDI-Device Identifier03701037300244
UDI-Public03701037300244
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Model NumberDIAMETER 36 mm CENTERED
Device Catalogue Number105-3600
Device Lot NumberI943
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2021
Initial Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;